# SDR DL72S010243

- Difficulty date: February 11, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 61,793 hours, 48,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, LIGHT OPN NORMAL.
